# SDR 20000426SH009

- Difficulty date: March 20, 2000
- Submitted: April 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Part number: D5133
- Condition: Cracked
- Location: Propeller
- Component: Propeller Blade, Hartzl
- Component part number: E10950PK
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND DEBONDED EROSION SHIELDS.  PRELOAD LOOSE.  DISASSEMBLED AND CLEANED PROPELLER.  REPLACED EROSION SHIELDS BLADE NR 1 SN 1588.  BLADE NR 2 SN 1590.  SET PRELOADS.  REASSEMBLED PROP, SET BLADE ANGLES.  REV AT 14.5  INCHES, FEATHER AT 79.0 INCHES, L.P. AT 18.6 INCHES, STATIC BALANCED PROP IAW HARTZELL CMM.  (X)
